MAUDE Adverse Event Report: MEDTRONIC MEXICO SIMUFORM; RING, ANNULOPLASTY

MEDTRONIC MEXICO SIMUFORM; RING, ANNULOPLASTY
Model Number 7800RR38
Medical Device Problem Code Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Prolapse (2475); Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 10/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that 1 year and 1 month post implant of this 38mm mitral annuloplasty band, it was explanted and replaced with an unknown product.The reason for the replacement was reported as the p2 scallop of the posterior leaflet was prolapsed, leading to recurrent severe mitral regurgitation.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Corrected data: b.3: date of event, b.5: event description.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that 1 year and 1 month post implant of this 38mm mitral annuloplasty ring, it was reported that an e chocardiogram (echo) discovered the p2 scallop of the posterior leaflet was prolapsed, leading to recurrent severe mitral regurgitation.No intervention or additional adverse patient effects were reported.Subsequently, 6 months later, it was explanted and replaced with an unknown product.No additional adverse patient effects were reported.

Brand Name
SIMUFORM
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20747147
Report Number9612164-2024-05476
Device Sequence Number18233237
Product Code KRH
UDI-Device Identifier00763000271237
UDI-Public00763000271237
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K201449
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2026
Device Model Number7800RR38
Device Catalogue Number7800RR38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date01/03/2025
Date Device Manufactured04/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age67 YR
Patient SexFemale
Patient Weight61 KG